Korean J. Math.  Vol 24, No 1 (2016)  pp.15-25
DOI: https://doi.org/10.11568/kjm.2016.24.1.15

Essential norm of the pull back operator

Tang Shuan, Wu Chong


We obtain some estimations of the essential norm of a pull back operator induced by quasi-symmetric homeomorphisms. As a corollary, we deduce the compactness criterion of this operator.


Pull-pack operator, Quasi-conformal map, Boundary dilatation, Essential norm.

Subject classification

20F67, 60B15, 11K55, 60J65.


Full Text:



A. Beurling and L. V. Ahlfors, The boundary correspondence under quasi- conformal mappings, Acta Mathematica. 96 (1956), 125–142. (Google Scholar)

G. Cui, Integrably asymptotic affine homeomorphisms of the circle and Te- ichmu ̈ller spaces, Sci. China Ser. A 43 (2000), 267–279. (Google Scholar)

A. Douady and C. Earle, Conformally natural extension of homeomorphisms of the circle, Acta Math. 157 (1986), 23–48. (Google Scholar)

F. P. Gardiner and D. Sullivan, Symmetric structures on a closed curve, Amer. J. Math. 114 (1992), 683–736. (Google Scholar)

Y. Hu and Y. Shen, On quasisymmetric homeomorphisms, Israel J. Math. 191 (2012), 209–226. (Google Scholar)

C. Pommerenke, Boundary Behaviour of Conformal Maps, Springer-Verlag, Berlin, 1992. (Google Scholar)

J. H. Shapiro, The essential norm of a composition operator. Ann of Math. 125 (1987), 375–404 (Google Scholar)

Y. Shen, Weil-peterssen Teichmu ̈ller space, arXiv:1304.3197v1 [math.CV] 11 Apr. 2013. (Google Scholar)

Y. Shen and H. Wei, Universal Teichmu ̈ller space and BMO, Adv. Math. 234 (2013), 129–148. (Google Scholar)


  • There are currently no refbacks.

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr